# SDR UPS02839778

- Difficulty date: September 26, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  DOUBLER & TRIPLER REPAIR DOES NOT CONFORM TO SRM. ON L-2 DOOR UPPER AFT CORNER STA. 1660 LONG. 11L APPROX.     REMOVED EXISTING REPAIR,NDT EXISTING CUTOUT AND VERIFIED NO CRACKS, FABRICATED AND INSTALLED DOUBLER,TRIPLER AND FILLER I.A.W SRM.53-2-0 FIG. 18
